# SDR N6WA2018110500201

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 26,814 hours, 18,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN FROM FLIGHT DUE TO SMOKE IN CABIN,  REPORTED BY PAX AND FLIGHT ATTENDANTS WITH A BURNING ODOR.  ISOLATED THE RIGHT PACK TO OFF AND SMOKE STOPPED.  PERFORMED GVI OF RT PACK IAW AMM 05-21-00.  NO DEFECTS NOTED.
